Vol. 5 (1999), no. 4

Mathematical heritage of Yuri L'vovich Daletskii

Ya. I. Belopolʹskaya, Yu. M. Berezansky, Yu. V. Bogdansky, V. V. Lyubashenko, Yu. A. Mitropolsky

Methods Funct. Anal. Topology 5 (1999), no. 4, 1-8

Cauchy problem for non-linear equations involving the Levy laplacian with separable variables

M. N. Feller

Methods Funct. Anal. Topology 5 (1999), no. 4, 9-14

Burgers equation on a Hilbert manifold and the motion of incompressible fluid

Ya. I. Belopolskaya

Methods Funct. Anal. Topology 5 (1999), no. 4, 15-27

Essentially infinite-dimensional elliptic operators and P. Levy's problem

Yu. V. Bogdansky

Methods Funct. Anal. Topology 5 (1999), no. 4, 28-36

Operations and isomorphisms in a triangulated Hopf category

Volodymyr Lyubashenko

Methods Funct. Anal. Topology 5 (1999), no. 4, 37-53

On infinite systems of stochastic differential equations

A. Skorokhod

Methods Funct. Anal. Topology 5 (1999), no. 4, 54-61

Operations on Hochschild and cyclic complexes

Yu. L. Daletskii, B. L. Tsygan

Methods Funct. Anal. Topology 5 (1999), no. 4, 62-86

On a spectral representation for correlation measures in configuration space analysis

Yuri M. Berezansky, Yuri G. Kondratiev, Tobias Kuna, Eugene Lytvynov

Methods Funct. Anal. Topology 5 (1999), no. 4, 87-100


All Issues